Publication detail

Multistructures determined by differential rings

CHVALINA, J. CHVALINOVÁ, L.

Original Title

Multistructures determined by differential rings

English Title

Multistructures determined by differential rings

Type

journal article - other

Language

en

Keywords

differentil ring multistructures

Released

01.01.2001

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

36

Number

1

State

CZ

Pages from

429

Pages to

434

Pages count

6

Documents

BibTex


@article{BUT40557,
  author="Jan {Chvalina} and Ludmila {Chvalinová}",
  title="Multistructures determined by differential rings",
  chapter="40557",
  journal="ARCHIVUM MATHEMATICUM",
  number="1",
  volume="36",
  year="2001",
  month="january",
  pages="429",
  type="journal article - other"
}